# SDR USAAF01043

- Difficulty date: July 8, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N865US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11308
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Faulty
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - SEVERAL EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED A BATTERY PACK.  OPERATIONALLY CHECKED OK. (M)
